AGENDA: 4.28.18

8:00 AM: Registration & Breakfast
9:00 AM: Welcome to CONNECT 2018!
9:30 AM - 12:00 PM: Speaker Tracks, Partner Pavilion
12:00 PM - 1:00 PM Lunch
1:00 PM- 5:30 PM: Speaker Tracks, Partner Pavilion
5:40 PM: #WWCode Celebration

SPEAKER TRACKS

9:00 AM - 9:10 AM
Women Who Code Welcome
Jennifer Tacheff, VP of Partnerships & Alaina Percival, CEO at WWCode [Keynote Commons]

9:10 AM - 9:25 AM
Candi Castleberry Singleton, Vice President of ICD at Twitter [Keynote Commons]

9:30 AM - 10:00 AM
Pat Gelsinger, CEO at VMware [Keynote Commons]

10:00 AM - 10:30 AM
My Journey to Timeless

Emma Yang, Founder of Timeless [Keynote Commons]

API Gateway to Service Mesh: Navigating a Changing Landscape
Zhamak Dehghani, Principal Consultant at Thoughtworks [Aviary]

Abstracting application deployment using kubernetes
Supriya Premkumar, Software Engineer at Stanford Linear Accelerator Center [Perch]

Digital Meets Physical: Getting Started With ARKit (1 hr session)
Tricia Katz, Senior Software Engineer at Outdoor Voices [Canary Workshop]

10:30 AM - 11:00 AM
Disrupting Traditional Industry
Ryan Peterson, Founder and CEO of Flexport and Alissa Briggs, Head of Design at Plangrid, and Alexandra Suich Bass, Technology Journalist at The Economist [Keynote Commons]

Breaking Down the Blockchain (Without One Mention of Bitcoin)
Erin Morrissey, Senior Associate Software Engineer at Capital One [Aviary]

React 16, the Future & You
Jenn Creighton, Senior Front End Manager at ClassPass [Perch]

Digital Meets Physical: Getting Started With ARKit (1 hr session)
Tricia Katz, Senior Software Engineer at Outdoor Voices [Canary Workshop]

11:00 AM - 11:30 AM
#reallifeatwork
Anasuya Strasner, GVP North America Strategy and Business Development, Technology Division at Oracle [Keynote Commons]

Data Science DevOps - for machine learning / deep learning models
Paige Bailey, Sr. Cloud Developer Advocate (Machine Learning AI) at Microsoft  [Aviary]

The Great Migration: From Monolith to Service-Oriented Architecture
Jessica Tai, Software Engineer at Airbnb [Perch]

Dialog generation using RNN (1 hr session)
Bhavana Bhasker, Product Technical Lead at Infosys [Canary Workshop]

11:30 AM - 12:00 PM
Emerging Tech & Innovation
Cathryn Posey, Senior Director, Technology, Emerging Tech at Capital One [Keynote Commons]

How to be an Android Expert
Chiu-Ki Chan, Google Developer Expert in Android and Entrepreneur [Aviary]

An Unexpected Journey: Building a Chatbot using Serverless Architecture
Dushyanthi Pieris, Software Engineer at Landit [Perch]

Dialog generation using RNN (1 hr session)
Bhavana Bhasker, Product Technical Lead at Infosys [Canary Workshop]

1:00 PM - 1:30 PM
Building and Activating Technical Communities
Lilibeth "Lili" Gangas, Chief Technology Community Officer at Kapor Institute and Dr Tyrone Grandison, CIO at The Data-Driven Institute [Keynote Commons]

Do the Right (to Left) Thing
Maja Wichrowska, Software Engineer at Airbnb [Aviary]

How to Bring a Design Language to Life in Sketch and React
Grace Kwan, Senior UX Engineer at Button [Perch]

Getting Great with GraphQL (1 hr session)
Eve Porcello, Software Engineer at Moon Highway [Canary Workshop]

1:30 PM - 2:00 PM
Changing the Face of Tech: WWCode Directors from Around the World

Joey Rosenberg, Global Director of WWCode with Michie Ang, Sheree Atcheson, Jane Shih, Sandra Persing, and Genny Andrea Centeno Metri [Keynote Commons]

Rails + GraphQL: Why, How, and When
Liz Abinante, Senior Software Engineer at Github [Aviary]

Using GANs to forge human handwriting (deep learning, neural networks, and tensorflow intro)
Madeleine Shang, Co-founder at Backflip.inc [Perch]

Getting Great with GraphQL (1 hr session)
Eve Porcello, Software Engineer at Moon Highway [Canary Workshop]

2:00 PM - 2:30 PM
Fireside Chat with Sara Haider

Sara Haider, Director, Product Management at Twitter & Founder of Twitter's Women in Engineering group [Keynote Commons]

Turning on Notifications for Group DMs
Duretti Hirpa, Senior Engineer, Integrations at Slack [Aviary]

Node & Microservices at Scale, the Walmart Labs Black Friday Experience
Leslie Pajuelo, Software Engineer at Walmart Labs [Perch]

Cryptography for Engineers (1 hr session)
Meggie Mahnken, Sr. Director of Education at Hackbright Academy [Canary Workshop]

2:30 PM - 3:00 PM
Machine Learning to Improve Hiring
Nidhi Gupta, SVP Technology at Hired [Keynote Commons]

Scalable Shared Code: Games, Libraries, and Plugin Success!
Jess Loeb, Software Engineer at Sony [Aviary]

Cryptography for Engineers (1 hr session)
Meggie Mahnken, Sr. Director of Education at Hackbright Academy [Canary Workshop]

3:00 PM - 3:30 PM
Five Things Anyone Should Do to Become a Better Leader
Joan Pepin, CISO at Auth0 [Keynote Commons]

@TwitterWomen: Technical Challenges and Triumphs
Vanessa Schmitt, Software Engineer + Jenny Lin, Software Engineer + Chloe Tseng, Senior Data Analyst + Asli Kimya, Product Designer at Twitter [Aviary]

Warning: Do you know where your data is going?
Brittani Smalls, Finance and Compliance Manager & Technologist at WWCode [Perch]

A Hands-on Dive into Making Sense of Real World Data (1 hr session)
Xun Tang, Software Engineer at Yelp [Canary Workshop]

3:30 PM - 4:00 PM
Career Choice Showdown: Technical vs Management
Laurie Bassett, Director of Engineering and Sandy Jacobs, Senior Android Engineer at Nike [Keynote Commons]

What it Takes to Become an AWS Developer
Drew Firment, Managing Partner at A Cloud Guru and Anne-Jeanette Peterson, Enterprise Applied Architect at Capital One [Aviary]

From iOS to Distributed Systems
Michele Titolo, Lead Engineer at Square [Perch]

A Hands-on Dive into Making Sense of Real World Data (1 hr session)
Xun Tang, Software Engineer at Yelp [Canary Workshop]

4:00 PM - 4:30 PM
Fireside Chat with Tracy Chou
Tracy Chou, Entrepreneur, Software Engineer, Diversity Advocate, Influencer [Keynote Commons]

SONY Making PlayStation the Place to Play - Integrating with Third Parties
Erika Kato, Engineering Manager and Architect at PlayStation [Aviary]

Pokémon Go & Augmented Reality
Diana Hu, AR Engineering at Niantic Labs [Perch]

How to Build a Drum Machine with Javascript
Rose Meyers, Software Engineer at Zoobot [Canary Workshop]

4:30 PM - 5:00 PM
Creating Success: Real Leaders, Real Stories
Lisa Calhoun, General Partner at Valor.vc + Regina Wallace Jones, Chief of Staff & Head of Operations, Seller Services at eBay + Robin Bienfait, Founder at Emnovate + Mary Hamilton, Managing Director, Digital Experiences R&D Lead at Accenture Technology Labs [Keynote Commons]

Point, Click, Detect! Object Detection Made Easy by AI Platform Services
Manju Vijayakumar: Lead Software Engineer at Salesforce [Aviary]

Interactive API Documentation with React
Tara Manicsic, Developer Advocate at Progress [Perch]

Aligning on the Future of eCommerce
Rui Tian, Software Engineer at Walmart Labs [Canary]

5:00 PM - 5:10 PMAdapting traditional early-stage investment models for the liquid cryptocurrency era
Kavita Gupta, Founding Managing Partner at Consensys [Keynote Commons] (:20 session)

Reservations: Using server-driven UI to rapidly iterate across platforms
Laura Kelly, Software Engineer at Airbnb [Aviary]

Getting started with Docker: Containerizing your first application
Eleanor Mehlenbacher, Consultant at Red Hat [Perch]

Applying the Pillars of Object-Oriented Programming to Test Automation (:30 session)
Angie Jones, Senior Software Engineer in Test at Twitter [Canary]

5:10 PM - 5:20 PM

Guide to your own artificial intelligence application in 3 easy steps
Norah Klintberg Sakal, Collaborator data science team at Chan Zuckerberg Biohub [Aviary]

Bots, Voice and the Future
Rabeb Othmani, Developer Advocate at Nexmo [Perch]

Applying the Pillars of Object-Oriented Programming to Test Automation ( :30 session)
Angie Jones, Senior Software Engineer in Test at Twitter [Canary]

5:20 PM - 5:30 PM
Virtualizing the Network
Margaret Petrus, Sr. R&D Manager at VMware [Keynote Commons]

TypeScript 101
Frances Coronel, Software Engineer at Accenture [Aviary]

Bootstrapping Software Engineering Management
Chee Yim Goh, ‎Assistant Vice President at ‎Astro Malaysia Holdings [Perch]

Applying the Pillars of Object-Oriented Programming to Test Automation (:30 session)
Angie Jones, Senior Software Engineer in Test at Twitter [Canary]

5:30 PM - 5:40 PM
Questioning your product DNA: Twitter's journey beyond 140
Aliza Rosen, Product Manager at Twitter [Keynote Commons]

Big Data Infrastructure and Architecture Patterns, i.e., Universal Metadata Repository, Quantum Computing, Data Platform Architecture
Sonali Parthasarathy, R&D Manager at Accenture [Aviary]

5:45 PM

Closing Remarks in Partner Pavilion & #WWCode Celebration